# SDR IPXA1566651

- Difficulty date: April 25, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 20,018 hours, 12,531 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102848
- Condition: Dented
- Location: Bs 1260 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, AFT CARGO COMPARTMENT STA 1260, STR 26L  FRAME IS DENTED ON INBD FLANGE.  CUT OUT DAMAGE. FABRICATED AND INSTALLED REPAIR ANGLE, SHEAR TIE AND STRINGER CLIP IAW SRM 53-00-07-2R 5 DETAIL III AND EA 110443 IR.
